# SDR CA141216002

- Difficulty date: December 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 29,640 hours, 14,994 cycles
- Engine: Ge CF348C5
- System (JASC): 5280 · Landing Gear Doors
- Part: Crossmember
- Part number: CC67010572
- Part serial: 15042
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT INSPECTION IAW SBA670BA-32-020 A CRACK WAS IDENTIFIED ON MLG DOOR . THE SPECIFIC AREA OF THE CRACK WAS ON CROSSMEMBER. MLG DOOR HAS BEEN REPLACED IAW AMM WITH SERVICEABLE PART.
